IJPAM: Volume 74, No. 2 (2012)

ON THE HERMITE-HADAMARD-LIKE TYPE INEQUALITIES
FOR CO-ORDINATED $(s,r)$-CONVEX MAPPINGS
IN THE FIRST SENSE

Jaekeun Park
Department of Mathematics
Hanseo University
Haemi-Myun, Seosan-Si, Chungnam-Do
356-706, REPUBLIC OF KOREA


Abstract. In this article, by combining the notions of $s$-convexity in the first sense and $r$-convexity the author give the definition of the class of co-ordinated $(s,r)$-convex mappings in the first sense, and establish some Hadamard-type inequalities for mappings in this class.

Received: December 3, 2011

AMS Subject Classification: $s$-convexity, $r$-convexity, Hadamard inequality, co-ordinated convexity

Key Words and Phrases: 26A24, 26A51, 26B25

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 74
Issue: 2